EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-05-26 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reason for the revision reported in (b)(4) may be the result of prosthesis wear, femoral loosening, and tibial loosening, or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component and the tibial construct to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.D10: logic pts, size 4, 8mm (cat# 02-012-42-4008 / serial# (b)(6)); fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6)); tibial augment block 1/2-sz 4 5mm (cat# 204-64-05 / serial# (b)(6)); tibial augment block 1/2-sz 4 5mm (cat# 204-64-05 / serial# (b)(6)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6)).
Event or Problem Description
As reported, approximately 5 years and 3 months post the initial right total knee arthroplasty, the patient presented back to surgeon's office with complaints of their knee.Upon examination, poly wear and osteolysis was evident.The patient was scheduled for a revision right total knee arthroplasty, possible poly swap.The patient underwent a full knee revision to competitor's products.The poly showed early wear and the metal implants were loose on the bone.There was no reported breakage of a device.There was a greater than 45 minutes surgical delay, but there were no adverse events as a result.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported may be the result of prosthesis wear, femoral loosening, and tibial loosening, or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component and the tibial construct to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.